On elliptic units and class number of a certain dihedral extension of degree 2l
Acta Arithmetica, Tome 44 (1984) no. 1, pp. 35-45
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_44_1_35_45,
author = {Heima Hayashi},
title = {On elliptic units and class number of a certain dihedral extension of degree 2l},
journal = {Acta Arithmetica},
pages = {35--45},
year = {1984},
volume = {44},
number = {1},
doi = {10.4064/aa-44-1-35-45},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-44-1-35-45/}
}
TY - JOUR AU - Heima Hayashi TI - On elliptic units and class number of a certain dihedral extension of degree 2l JO - Acta Arithmetica PY - 1984 SP - 35 EP - 45 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-44-1-35-45/ DO - 10.4064/aa-44-1-35-45 LA - en ID - 10_4064_aa_44_1_35_45 ER -
Heima Hayashi. On elliptic units and class number of a certain dihedral extension of degree 2l. Acta Arithmetica, Tome 44 (1984) no. 1, pp. 35-45. doi: 10.4064/aa-44-1-35-45
Cité par Sources :